# SDR IPXA09555605

- Difficulty date: April 14, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 1140-1160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 FLOOR PANEL BS 1140-1160 LBL45.5-60 WL 208 IS DELAMINATED ALONG INBD EDGE.  FABRICATED REPLACEMENT PANEL PER UPS EO B757-5320-9692.
